MathSciNet Relay Station
MathSciNet bibliographic data
MR1938754 05D10 (22A15)
Hindman, Neil; Leader, Imre; Strauss, Dona Infinite partition regular matrices: solutions in central sets. Trans. Amer. Math. Soc. 355 (2003), no. 3, 1213–1235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement